# SDR UALA2010120804484

- Difficulty date: December 8, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 76,116 hours, 12,250 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT HYD SYS QTY INDICATES .68 RF ON STATUS AND EICAS PGS.   FOUND LT SYS HYD QTY AT .40, SERVICED LT SYS TO FULL.  FOUND EVIDENCE OF LARGE HYD LEAK IN TAIL.  SUSPECT LT SYS RUDDER PCU OR LINE TO IT.
